# SDR 2003UALA00135

- Difficulty date: February 2, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 12,015 hours, 3,756 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE JUST BELOW AFT CARGO DOOR CUTOUT ON FUSELAGE. LENGTH: 9.75" BY .25"  STARTS AT LOWER FWD CORNER STAINLESS STEEL CUFF PLATE. THE FIRST 2.5" EXTENDS IN DEPTH THRU SCUFF PLATE AND APPROX. .031" DEEP ONTO FUSE SKIN. THE REMAINING 7.25" OF GOUGE IS .125".  MAJOR REPAIR ACCOMPLISHED. DOUBLER AND TRIPLER INSTALLED.
